MathSciNet Relay Station
MathSciNet bibliographic data
MR1169133 11F75 (19D99 22E40)
Yang, Jun On the real cohomology of arithmetic groups and the rank conjecture for number fields. Ann. Sci. École Norm. Sup. (4) 25 (1992), no. 3, 287–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement